# SDR ASOA2013030803116

- Difficulty date: January 22, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 24,743 hours, 17,095 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 319.7-333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 25R CORRODED BETWEEN FRAMES 333.00 & 319.70.  REMOVED STR 25RH, FS X280-X333 AND 4EA STRINGES ATTACH CLIPS FS X294-X333, STR 25 RT IAW SRM 51-42-06-000-001-A01.   INSTALLED SERVICABLE STRINGER 25, RT FS 28.00- FS333.0 AND 2EA STRINGER ATTACH CLIPS FS 295.0 AND FS310.0 IAW SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01, 51-42-21-001-001-A01.
